# SDR MWEA96090

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MODERATE CORROSION IN FRAME STA 351 LONG 28L TO 28R IN FWD CARGO COMPT.  BLENDED CORROSION, INSTALLED DOUBLER REPAIR IAW SRM 53-03 FIG 2A SHT 3.
